... currently on ecotrin. Do i need to use Clexane for the flight and for how long must I stop the Ecotrin?
9 Aug 2011
I am not familiar with Brand names of drugs/medicines. All I can add is that if you are on warfarin and modify the daily dosage based on monthly PT/INR readings, then your chances of getting another clot are remote.
Generally, it is suggested that if you had a history of DVT, you should wear the anti-DVT socks on flights of over 4 hours. My Brand of choice is Scholl 'Flightsocks'. Visit www.scholl-footcare.com for more information.
9 Jan 2012
Yes you should take your meds on your normal schedule. Are you taking the Clexane 1 a day or 2 a day? If you are having recurring DVTs then you may want to discuss with your doc about taking a supplemental shot of a lower dose of Clexane in addition to your regular dose if you are on 1 a day on your long flights. I would not stop the Ecotrin unless your doc tells you to. Why do you think that you need to stop the Ecotrin?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Deep Vein Thrombosis -- Recurrent Event - has anyone been able to get SSI disability from DVT. I am?
... a truck driver and can no longer drive I am 56 years old doctors will not give me release to go back to driving
2 answers • 13 Nov 2009
Clexane - Hi, Im a 35 year old female who for the past 36 months has been living with blood clots in
... my upper body there is no medical history of them in family and i have never had them in my legs no operations or long distance traveling before ...
3 answers • 16 May 2010
1 answer • 16 May 2010
... after a return flight from Australia to the UK. I do not smoke, I have never taken the pill, I am not overweight and I am reasonably active. As ...
1 answer • 15 Oct 2013
Deep Vein Thrombosis - I had an above knee DVT 2 years ago after a 4 hour flight. I am a non smoker?
... fit 50 year old with a BMI of 23.My INR took 12mg/day to stabilize at the required level.My query is am I at risk of another one? should I be ...
1 answer • 3 Apr 2014